# SDR SWAA071472

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 33,971 hours, 28,117 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: DAS623B
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, LEFT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED INBOARD HORN BEARING PER MM.
